# SDR ZZDA2011557

- Difficulty date: June 17, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N344AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EMERGENCY PATH LIGHTING STRIP BROKEN BY SEAT 1C.  REPLACED PHOTOLUMINESCENT STRIP PER B717 AMM 33-51-15.
